# SDR DXTA2021122954390

- Difficulty date: December 28, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Gulstm 680
- Aircraft serial: 6800155
- Aircraft time: 13,155 hours, 8,687 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 69480014
- Part serial: NSN
- Condition: Broken
- Location: Zone 700
- Stage of operation: DE
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR EXTENSION: HAD AN UNSAFE NOSE GEAR INDICATION, RED UNLOCK LIGHT AND NO DOWN GREEN NOSE GEAR LIGHT.  HAD 2 GREEN MAIN GEAR DOWN INDICATIONS.  COMPLETED THE GEAR UNSAFE EMERGENCY PROCEDURE.  THE NOSE GEAR WAS DOWN, LANDED UNEVENTFULLY.//SIGNOFF// PER CREW: AFTER PARKING AIRCRAFT ON FBO RAMP, THE DISAGREE WENT AWAY AND THEY GOT 3 GREEN AFTER MANIPULATING THE NLG WIRE HARNESS NEAR THE SCISSORS. REMOVED NLG WIRE BUNDLE ASSEMBLY AND TEMP INSTALLED REPLACEMENT WIRE BUNDLE ASSEMBLY REF CE680 AMM 32-00-00.2. MXI ADMIN, 01-JAN-2022 12:38 ESTSTARTED ROUTING/FIT AND INSTALL OF NLG WIRE HARNESS - CONTINUING TO INSTALL PLUG BY PLUG AND CLAMP BY CLAMP. WILL CONTINUE INSTALL  INSTALLED THE WBA - NOSE LANDING GEAR WIRING HARNESS IN THE NOSE GEAR WELL AREA AS REQUIRED. MX IAW CE-680 MM 12-30-45. OFF/ON PN: 6948001-4 SN:NA  COMPLIED WITH TASK 32-00-00-7200 (CHAP 4 • LANDING GEAR EXTENSION AND RETRACTION SYSTEM FUNCTIONAL AND OPERATIONAL CHECK) IAW NJA MODEL 680 AAIP. COMPLIED WITH CE-680 AMM TASK 32-30-20-7100 (CHAP 4 • LANDING GEAR CONTROL VALVE, AND LANDING GEAR RETURN CHECK VALVE TEE FUNCTIONAL CHECK). COMPLIED WITH TASK 32-42-00-7100 (CHAP 4 • ANTI-SKID CONTROLLER OPERATIONAL CHECK) IAW NJA MODEL 680 AAJP.
